Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 31, NWS North Platte, NE

December 29, 200826 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Dec 29, 2008, 2:35 PM MST for 26 counties in Nebraska. It took effect at Dec 30, 2008, 8:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2008, 2:35 PM MST (21:35 UTC)
In effect from
Dec 30, 2008, 8:00 AM MST
Expired
Dec 30, 2008, 5:00 PM MST
In force
9 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 292135
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CST MON DEC 29 2008


NEZ004>010-022>029-035>038-056>059-069>071-094-300545-
/O.NEW.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
335 PM CST MON DEC 29 2008 /235 PM MST MON DEC 29 2008/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST
/5 PM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM
CST /5 PM MST/ TUESDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT. NORTHWEST WINDS
ARE EXPECTED TO GRADUALLY INCREASE TUESDAY MORNING TO 30 TO 35
MPH AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. GUSTS TO 50 MPH
ARE LIKELY IN OPEN AREAS.

THE STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF HIGHWAY 20
AND ACROSS NORTHERN NEBRASKA. THIS AREA WILL BE CLOSELY MONITORED
AND AN UPGRADE TO A HIGH WIND WARNING MAY BE NECESSARY TUESDAY.

STRONG CROSS WINDS TUESDAY COULD MAKE TRAVEL HAZARDOUS. ESPECIALLY
FOR HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS. WINDS SHOULD
SUBSIDE BY NIGHTFALL TUESDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS73 KLBF 292139
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CST MON DEC 29 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-301000-
/O.CON.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
339 PM CST MON DEC 29 2008 /239 PM MST MON DEC 29 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO
6 PM CST /5 PM MST/ TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO
6 PM CST /5 PM MST/ TUESDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT. NORTHWEST
WINDS ARE EXPECTED TO GRADUALLY INCREASE TUESDAY MORNING TO 30 TO
35 MPH AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. GUSTS TO
50 MPH ARE LIKELY IN OPEN AREAS.

THE STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF HIGHWAY
20 AND ACROSS NORTHERN NEBRASKA. THIS AREA WILL BE CLOSELY
MONITORED AND AN UPGRADE TO A HIGH WIND WARNING MAY BE NECESSARY
TUESDAY.

STRONG CROSS WINDS TUESDAY COULD MAKE TRAVEL HAZARDOUS.
ESPECIALLY FOR HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS.
WINDS SHOULD SUBSIDE BY NIGHTFALL TUESDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
CDC
000 
WWUS73 KLBF 300948
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CST TUE DEC 30 2008

NEZ056-058-069>071-301100-
/O.CAN.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/
DEUEL-PERKINS-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...GRANT...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
348 AM CST TUE DEC 30 2008 /248 AM MST TUE DEC 30 2008/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
WIND ADVISORY. 

$$

NEZ004>010-022>029-035>038-057-059-094-310000-
/O.CON.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-KEITH-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
NORTH PLATTE...CODY...MERRIMAN...KILGORE
348 AM CST TUE DEC 30 2008 /248 AM MST TUE DEC 30 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON. 

A FAST MOVING CLIPPER SYSTEM WILL BRING STRONG NORTHWESTERLY WINDS
TO WESTERN AND NORTH CENTRAL NEBRASKA TODAY. LOOK FOR WINDS TO
GRADUALLY INCREASE TO 25 TO 35 MPH...WITH GUSTS OF 45 MPH BY
AFTERNOON. SOME GUSTS UP TO 50 MPH ARE POSSIBLE IN OPEN AREAS...ESPECIALLY
EAST OF HIGHWAY 183 FROM SPRINGVIEW TO TAYLOR.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD
EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS.
WINDS ARE EXPECTED TO DIMINISH THIS EVENING AFTER SUNSET. 


$$

CLB
000 
WWUS73 KLBF 302009
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
209 PM CST TUE DEC 30 2008

NEZ005>010-094-310000-
/O.UPG.KLBF.WI.Y.0031.000000T0000Z-081231T0000Z/
/O.NEW.KLBF.HW.W.0006.081230T2009Z-081231T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...CODY...MERRIMAN...KILGORE
209 PM CST TUE DEC 30 2008 /109 PM MST TUE DEC 30 2008/

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH
IN OPEN AREAS.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD
EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS.
WINDS ARE EXPECTED TO DIMINISH THIS EVENING AFTER SUNSET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ004-022>029-035>038-057-059-310000-
/O.CON.KLBF.WI.Y.0031.000000T0000Z-081231T0000Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-
ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH-LINCOLN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
NORTH PLATTE
209 PM CST TUE DEC 30 2008 /109 PM MST TUE DEC 30 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

A FAST MOVING CLIPPER SYSTEM WILL BRING STRONG NORTHWESTERLY
WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA TODAY. LOOK FOR WINDS
TO GRADUALLY INCREASE TO 25 TO 35 MPH...WITH GUSTS OF 45 MPH BY
AFTERNOON. SOME GUSTS UP TO 50 MPH ARE POSSIBLE IN OPEN AREAS...
ESPECIALLY EAST OF HIGHWAY 183 FROM SPRINGVIEW TO TAYLOR.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD
EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS.
WINDS ARE EXPECTED TO DIMINISH THIS EVENING AFTER SUNSET.

$$
000 
WWUS73 KLBF 310004
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CST TUE DEC 30 2008

...WINDS SUBSIDING OVER WESTERN NEBRASKA...

NEZ005>010-094-310115-
/O.EXP.KLBF.HW.W.0006.000000T0000Z-081231T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...CODY...MERRIMAN...KILGORE
604 PM CST TUE DEC 30 2008 /504 PM MST TUE DEC 30 2008/

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE TO DECREASE ACROSS NORTHERN NEBRASKA TONIGHT
AND HAVE FALLEN BELOW HIGH WIND WARNING CRITERIA. HIGH WIND
WARNING IS CANCELLED.

$$

NEZ004-022>029-035>038-057-059-310115-
/O.EXP.KLBF.WI.Y.0031.000000T0000Z-081231T0000Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-
ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH-LINCOLN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
NORTH PLATTE
604 PM CST TUE DEC 30 2008 /504 PM MST TUE DEC 30 2008/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE TO DECREASE ACROSS NORTHERN NEBRASKA TONIGHT
AND HAVE FALLEN BELOW HIGH WIND ADVISORY CRITERIA. WIND ADVISORY IS
CANCELLED.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Dec 29, 1:29 PM MST, 1 hour 6 minutes earlier.

Area forecast discussion, Dec 29, 1:29 PM MST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
229 PM CST MON DEC 29 2008

.DISCUSSION...
NO SIGNIFICANT CHANGES IN THE UPPER LEVEL CIRCULATION ARE EXPECTED
DURING THE NEXT 7 DAYS. DEEP UPPER LEVEL LOW PRESSURE CENTERED ACROSS
NRN CANADA WILL CONTINUE TO EJECT POWERFUL LOW PRESSURE SYSTEMS
WHICH WILL TRACK THROUGH THE NRN PLAINS. THE RAPID SECESSION OF LOW
PRESSURE SYSTEMS THRU THE NRN PLAINS WILL DROP ARCTIC HIGHS THROUGH
THE MISSOURI BASIN. THE HIGHS WILL MOVE QUICKLY EAST GENERALLY
PRECLUDING THE DEVELOPMENT OF ARCTIC STRATUS. THE GFS...ENSEMBLE AND
ECMWF ARE IN VERY GOOD AGREEMENT THROUGH 168HRS AND BOTH MODELS ARE
ESSENTIALLY DRY DURING THIS TIME FRAME.

NAM12 AND GFS HAVE TRENDED SLIGHTLY STRONGER WITH WIND SPEEDS TUESDAY
AS A FAST MOVING CLIPPER STORM RUNS THE UPPER MISSOURI BASIN. THESE
TYPES OF STORMS CAN PRODUCE HIGH WINDS AS THEY MOVE VERY QUICKLY EAST
SOUTHEAST ALONG AN 850MB STATIONARY FRONT. NAM12 BUFKIT INDICATES
GUSTS TO AROUND 65 MPH AND SUSTAINED 40 TO 45 MPH WIND SPEEDS ALONG
AND NORTH OF HIGHWAY 20 TUESDAY AFTN. THE TRADITIONAL FCST TOOLS...
GUIDANCE AND 500M AGL WIND SPEEDS...SUGGEST 25 TO 35 MPH WINDS WITH
GUSTS TO 50 MPH. THE OFFICIAL FCST USES THE TRADITIONAL APPROACH BUT
LATER FCSTS MAY NEED TO GO WITH A HIGH WIND WARNING IF MODEL FCST
WIND SPEEDS CONTINUE TO TREND UP TONIGHT AND TUESDAY MORNING.

OTHERWISE A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT
PRODUCING ISOLATED SNOW SHOWER ACTIVITY TUESDAY. BLENDED GUIDANCE
INDICATES 40S FOR HIGHS SOUTH...30S NORTH AND THIS IS LIKELY
SUPPORTING DEEPER VERTICAL MIXING AND THE HIGHER WIND SPEEDS
INDICATED IN THE MODELS.

VERY QUICKLY...WINDS TURN SLY WEDNESDAY IN PREPARATION FOR A SECOND
REINFORCING COLD FRONT EARLY THURSDAY. THE COLD AIR ADVECTION
WILL LAST THROUGH FRIDAY MORNING SO HIGHS BOTH DAYS WILL REMAIN IN
THE 30S. THE BLENDED MODEL SOLN SUGGEST A CHC OF SNOW SHOWERS
THURSDAY MORNING.

ANOTHER REINFORCING COLD FRONT DROPS THROUGH SATURDAY. THE
SUCCESSION OF COLD FRONTS EFFECTIVELY 48 HRS APART WILL PRODUCE
PROGRESSIVELY COLDER WEATHER AND HIGHS SATURDAY AND SUNDAY REACHING
THE 20S AND LOWER 30S.

THE MONDAY FCST IS SOMEWHAT UNCERTAIN...ALL SOLNS SUGGEST A SRN
STREAM WAVE PRODUCING PCPN ACROSS KS AND THE MID SOUTH. THIS WOULD
EFFECTIVELY KEEP WRN NEB IN THE COOL SECTOR. LATER SOLNS MAY TREND
SLOWER...OR FURTHER NORTH WITH STORM SYSTEM. THIS COULD PRODUCE SNOW
ACROSS NEB. THE OFFICIAL FCST IS DRY AND COLD WITH INCREASING
CLOUDINESS.

&&

.AVIATION...
COLD AIR STRATUS DECK MIXING OUT ACROSS NORTHERN CWA THIS MORNING
AND VFR CONDITIONS HAVE RETURNED. EXPECT THIS TO REMAIN STATUS QUO
AS ONLY MID AND HIGH LEVEL MOISTURE APPROACH FROM THE WEST AHEAD OF
NEXT PROGRESSIVE CLIPPER TYPE SYSTEM. THE MAIN CONCERN FROM THIS
SYSTEM WILL BE FROM VERY STRONG WINDS BEHIND A COLD FRONTAL PASSAGE
EXPECTED TO BE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA BY MID
MORNING. NORTHWEST WINDS WITH GUSTS UP TO 60 MPH WILL BE POSSIBLE
AND MAY POSE SOME HAZARDS TO LIGHT AIRCRAFT. CIG DECK LOOKS TO
REMAIN IN THE VFR CATEGORY.

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

CDC/13
Hazardous weather outlook, Dec 29, 4:38 AM MST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 AM CST MON DEC 29 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-301145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
538 AM CST MON DEC 29 2008 /438 AM MST MON DEC 29 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED RISES IN THE LEVELS OF STREAMS AND RIVERS ARE EXPECTED
IN WESTERN AND NORTH CENTRAL NEBRASKA. BREAKING UP OF ICE ON
RIVERS AND STREAMS COULD CREATE JAMS WHICH WOULD CAUSE RISES IN
THE LEVELS AND POSSIBLE FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

COLDER WEATHER WITH THE PASSAGE OF A STRONG COLD FRONT WILL REDUCE
THE RISK OF ICE JAMS ON RIVERS AND STREAMS.

THE FRONT GOING THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY
IS EXPECTED TO PRODUCE STRONG WIND. SUSTAINED WIND IN CENTRAL AND
NORTH CENTRAL NEBRASKA IS EXPECTED TO BE AROUND THE ADVISORY
THRESHOLD OF 30 MPH TUESDAY AFTERNOON AND EARLY EVENING...
ESPECIALLY ALONG AND NORTH OF STATE HIGHWAY 2.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

SPRINGER

Nearby

Wind Advisories in Nebraska, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.